MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the monitored volume displayed incorrectly during motion monitoring.
 
Additional Manufacturer Narrative
The investigation found that in tsm (treatment session manager) motion monitoring workflows, under certain conditions there can be a mismatch between the contour data overlay with respect to the motion monitoring images of the monitored structure.The clinical impact is when the scaling inconsistency occurs, the position of the delineated contours with respect to the anatomy that is displayed will be erroneous.The magnitude of the error ranges from 0-10% depending on the protocol used and the error increases with distance from the center of the image.Centre of the image is correct and is not impacted by scaling errors.Depending on the anatomy and the geometry of the mass being treated will determine the degree of clinical impact this issue will result in.The issue originates within software of a supplied product within the unity system.During system testing the image scaling issue that impacts only some scanning protocols during motion monitoring workflows were not detected.No patients were mistreated.An important field safety notice (200-01-801-007) was released on (b)(6) 2020 to all customers.A future release of exam cards will correct the issue.An important field safety modification is estimated to be released by april 2021.The elekta recall reference for this action is fca-el-0011.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale, ca CA 94086
MDR Report Key9652138
Report Number2950347-2020-00004
Device Sequence Number2235037
Product Code IYE
UDI-Device Identifier00858164002220
UDI-Public00858164002220
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1